# SDR SWAA2012043003605

- Difficulty date: March 19, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 86,753 hours, 52,727 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800259
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORRODED AT BS 348, BETWEEN STR 26L TO STR 27L.  REMOVED AND REPLACED SKIN ER AND DWG.
